# SDR VNAA202112271112

- Difficulty date: December 23, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 44,073 hours, 33,907 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Selector Valve
- Part number: 516009
- Part serial: MAL0306
- Condition: Unserviceable
- Location: 500
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM GSP THE CREW GOT A GROUND SPOILER DEPLOY MESSAGE THEY FOLLOWED THEIR QRH AND DIVERTED TO CLT. ATC IN CLT DECLARED A EMERGENCY FOR THE CREW AND TRUCK WERE ON STANDBY BUT NOT NEEDED. THE PILOTS DID NOT CALL FOR BRACE AND LANDED WITHOUT INCIDENT. THEY WERE ABLE TO TAXI TO A GATE UNDER THEIR OWN POWER. THEY DID NOT LAND OVER WEIGHT. NO FURTHER HAS BEEN GIVEN AT THIS TIME. GROUND SPOILER DEPLOY AND INBD GROUND SPOILER CAUTION MESSAGES ILLUMINATED IN FLIGHT / FOUND BOTH INB GROUND SPOILERS TO INDICATE RAISING ERRATIC TROUBLESHOT IAW CRJ 700 AMM FIM 27-63-07-810-809. REPLACED GROUND SPOILER SELECTOR VALVE 1 IAW CRJ 700 AMM 27-63-05-000/400-801. OPS CHECK GOOD. REPLACED LH GROUND SPOILER PROX SENSOR IAW CRJ 700 AMM 27-63-07-000/400-801 OPS CHECK GOOD. REPLACED OTB GROUND WIRE ON LH INB GROUND SPOILER IAW CRJ 700 AMM 20-21-00-910-801
